Degree of approximation by $ (N, p, q) $ summability means of the Fourier-Laguerre expansion

Authors

  • Shyam Lal
  • Hare Krishna Nigam

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.357

Abstract

In this paper a new theorem on degree of approximation by $ (N, p, q) $ summability means of the Fourier-Laguerre expansion is established. This theorem is a generalization of several known results.

Author Biography

Shyam Lal

Department of Mathematics, Harcourt Bulter Technological Institute, Nawab ganj, Kanpur-208 002, India.

Published

2001-06-30

How to Cite

Lal, S., & Nigam, H. K. (2001). Degree of approximation by $ (N, p, q) $ summability means of the Fourier-Laguerre expansion. Tamkang Journal of Mathematics, 32(2), 143-150. https://doi.org/10.5556/j.tkjm.32.2001.357

Issue

Section

Papers

Most read articles by the same author(s)